# SDR REXA2019083001306

- Difficulty date: August 30, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR CORROSION ON STRINGER 27 FS 280-297. (TCI 100-09). STRINGER 27 FS 280-297 WAS REMOVED AND WAS REPLACED A NEW ONE PER SRM 51-42-06-001-001-A01 PAR 6C LEVEL CORROSION 2.
